A general approach to infinite-dimensional holomorphy

S. Bjon*, M. Lindström

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

12 Citations (Scopus)


In this paper we present a general theory for holomorphic functions which is based on continuous convergence instead of topologies. The theory can be applied to locally convex spaces and bornological spaces.

Original languageEnglish
Pages (from-to)11-26
Number of pages16
JournalMonatshefte für Mathematik
Issue number1
Publication statusPublished - Mar 1986
MoE publication typeA1 Journal article-refereed


Dive into the research topics of 'A general approach to infinite-dimensional holomorphy'. Together they form a unique fingerprint.

Cite this